Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 159, NWS Duluth, MN

August 28, 2016Koochiching County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Aug 28, 2016, 9:34 PM CDT for Koochiching County, Saint Louis County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 28, 2016, 9:34 PM CDT (02:34 UTC)
Expired
Aug 28, 2016, 10:00 PM CDT
In force
26 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Koochiching County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 138 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:56 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 28, 6:56 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
656 PM CDT SUN AUG 28 2016

.SHORT TERM...(This evening through Monday)
Issued at 350 PM CDT Sun Aug 28 2016

Warm/moist advective processes are well underway this afternoon
and continue to strengthen with time, with the surface warm front
now lying roughly from near Grand Forks, to just west of Brainerd,
to the northern suburbs of the MSP metro area. The airmass in the
developing warm sector across western MN and the eastern Dakotas
has undergone rapid/significant destabilization over the past 6-9
hours, with the eastern periphery of the instability gradient now
lying across the southwest sections of the Duluth CWA, just to the
north/east of the surface front.

Current objective analysis fields and visible satellite continue
to indicate increasing forced ascent within the aforementioned
frontal zone, due to the combination of mesoscale frontogenesis,
low level moisture transport into the frontal circulation and
large scale low level mass convergence maximized over NW MN/NE ND
as of 3 PM. Satellite imagery continues to reveal the presence of
shallow mid level convection along this arc from far NW Minnesota
to near Duluth - clear evidence of increasing ascent. Exact
timing on deep convective initiation is still not crystal clear,
but it seems to be only a matter of time before layer lifting of
very unstable air leads to the formation of thunderstorms across
NW MN this evening.

With sufficient deep layer shear, storms are likely to be
organized with the potential for large hail initially, with a
transition to a primary threat of damaging wind gusts as they move
into northern Minnesota later this evening and overnight.  although
the severe threat should eventually diminish somewhat with
eastward extent as storms move farther detached from the parent
instability axis, the threat for locally heavy rainfall will
persist into early monday morning as a 35+ knot low level jet
continues the flux of high PW air into the frontal zone and MCS
cold pool boundary.

There is some uncertainty regarding severe potential with the cold
front later Monday/Monday night, which is somewhat conditional on
the departure/dissipation of morning clouds and destabilization
in the wake of overnight convection. However, most model guidance
suggests 3000-4000 CAPE with 40+ knots of deep layer shear
along/ahead of the front over eastern MN/NW WI Monday afternoon
and evening, which would support a fairly robust severe weather
risk - including at least some potential for supercells and
tornadoes for a few hour window later Monday.

.LONG TERM...(Monday night through Sunday)
Issued at 350 PM CDT Sun Aug 28 2016

The cold front will continue to move through NW WI monday evening
continuing showers and thunderstorms through the region. There
will probably still be at least some threat of severe storms and
heavy rainfall through around midnight. The precipitation will
taper off west to east after midnight as the cold front moves out
of the area. On Tuesday, an upper level ridge will begin to
develop in the west and drift east over the upper midwest. It will
dominate the weather across the region into Friday with partly to
mostly sunny skies along with seasonable temperatures in the 70s
during the day and middle 40s to middle 50s at night will be the
norm. The next chance for precipitation will be Friday through
much of the Labor Day weekend as a slow moving upper level trough
approaches the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 643 PM CDT Sun Aug 28 2016

Convection the main concern for this TAF issuance. Initial storms
west of KINL to affect that terminal for the next few hours, but
are expected to slide southeast through 14z, likely affecting
KHIB, KDLH, and possibly also KBRD and KHYR during that time
frame. I expect needing to do updates to freshen up timing for
each terminal as trends clarify. As storms move through each
terminal IFR to MVFR conditions expected. A break and return to
VFR is expected from approximately 14z -18z, with new convection
expected after 18z. Have gone with only VCTS groups for now as
timing and placement are highly uncertain.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  62  83  57  75 /  70  70  40   0
INL  63  81  51  73 /  60  40  10   0
BRD  65  82  57  77 /  60  60  20   0
HYR  63  81  59  77 /  60  60  60  10
ASX  62  84  61  76 /  60  70  60   0

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...None.
&&

AVIATION...LE
Hazardous weather outlook, Aug 28, 1:07 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
107 PM CDT SUN AUG 28 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291030-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
107 PM CDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND
EARLY EVENING ACROSS NORTHWEST MINNESOTA AND THEN MOVE EAST-
SOUTHEASTWARD ACROSS MOST OF NORTHERN MINNESOTA AND NORTHWEST
WISCONSIN OVERNIGHT AND EARLY MONDAY MORNING. THE GREATEST RISK
FOR SEVERE STORMS ACROSS THE NORTHLAND IS EXPECTED ROUGHLY BETWEEN
5 PM AND MIDNIGHT ACROSS MOST OF NORTH CENTRAL
MINNESOTA...GENERALLY NORTHWEST OF A LINE FROM LAKE MILLE LACS...
TO FLOODWOOD... TO ELY. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE
THE PRIMARY THREATS...AND LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY AFTERNOON
AND EVENING ACROSS MOST OF THE NORTHLAND AS A COLD FRONT MOVES
EASTWARD ACROSS THE AREA... ALTHOUGH THE RISK OF SEVERE STORMS
MONDAY EVENING IS LESS CERTAIN DUE TO THE POSSIBLE EFFECTS OF
MORNING STORMS AND CLOUDS LIMITING THE DEGREE OF INSTABILITY
AVAILABLE LATER IN THE DAY. DAMAGING WIND GUSTS AND LARGE HAIL
ARE EXPECTED TO ACCOMPANY THE STRONGER STORMS MONDAY AFTERNOON AND
EVENING.

THUNDERSTORMS ARE AGAIN POSSIBLE BEGINNING FRIDAY AND THROUGH THE
LABOR DAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED FROM LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS TONIGHT ACROSS NORTHERN MINNESOTA.

LSZ121-140>148-291030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
107 PM CDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF WESTERN LAKE SUPERIOR
TONIGHT AND MONDAY MORNING... PRODUCING CLOUD TO WATER
LIGHTNING... LOCALLY STRONG WIND GUSTS AND ASSOCIATED HIGHER WAVE
HEIGHTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY ACROSS WESTERN LAKE SUPERIOR MONDAY
AFTERNOON INTO MONDAY NIGHT. AGAIN... SOME OF THESE STORMS COULD
BE STRONG OR SEVERE.

ANOTHER CHANCE FOR THUNDERSTORMS WILL EXIST FROM LATE IN THE WEEK
INTO THE LABOR DAY WEEKEND.

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 28, 6:41 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
641 PM CDT SUN AUG 28 2016

MNZ010-290030-
KOOCHICHING-
641 PM CDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN AND CENTRAL
KOOCHICHING COUNTY...

AT 640 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 13 MILES SOUTH OF BAUDETTE...TO NEAR MARGIE...AND MOVING EAST-
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH...NICKEL SIZE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BIRCHDALE...BIG FALLS...MARGIE...
GRAND FALLS AND FRANZ JEVNE STATE PARK.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4870 9435 4870 9433 4871 9430 4870 9426
      4865 9425 4865 9408 4807 9332 4804 9405
      4833 9443 4867 9443 4871 9442 4871 9438
TIME...MOT...LOC 2340Z 259DEG 20KT 4852 9457 4811 9403

LE
Local storm report, Aug 28, 7:23 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
723 PM CDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             9 SSE BIG FALLS         48.06N 93.72W
08/28/2016  E0.25 INCH       KOOCHICHING        MN   TRAINED SPOTTER

            .

&&

SG
Special weather statement, Aug 28, 7:26 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
726 PM CDT SUN AUG 28 2016

MNZ010-011-290100-
NORTH ST. LOUIS-KOOCHICHING-
726 PM CDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST. LOUIS
AND CENTRAL KOOCHICHING COUNTIES...

AT 726 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
13 MILES SOUTHWEST OF LOMAN...TO 7 MILES EAST OF BIG FALLS...TO 13
MILES NORTHWEST OF TOGO...AND MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH...PENNY SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BIRCHDALE...LITTLEFORK...NETT LAKE...BIG FALLS...GHEEN...PELLAND...
PELICAN LAKE...MANITOU...LOMAN...INDUS...GREANEY AND GRAND FALLS.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4866 9425 4865 9423 4863 9384 4857 9380
      4852 9381 4851 9365 4853 9363 4853 9356
      4836 9323 4797 9275 4789 9328 4789 9339
      4818 9376 4848 9443 4856 9443 4868 9425
TIME...MOT...LOC 0026Z 247DEG 16KT 4842 9406 4822 9366 4797 9334

LE
Special weather statement, Aug 28, 8:10 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
810 PM CDT SUN AUG 28 2016

MNZ010-011-019-290145-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-KOOCHICHING-
810 PM CDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. LOUIS AND
EAST CENTRAL KOOCHICHING COUNTIES...

AT 810 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ASH LAKE...TO 9 MILES SOUTH OF COOK...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH...PENNY SIZE HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE VERMILION...MOUNTAIN IRON...HOYT LAKES...BABBITT...BIWABIK...
EMBARRASS...COOK...TOWER...NETT LAKE...ORR...MEADOW BROOK...
ASH LAKE...CRANE LAKE...GHEEN...CUSSON...ROBINSON...BUYCK...
PELICAN LAKE...BURNTSIDE LAKE AND BIRCH LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4835 9226 4763 9179 4753 9179 4764 9294
      4829 9326 4834 9246 4822 9236 4825 9227
      4832 9231
TIME...MOT...LOC 0110Z 277DEG 32KT 4822 9304 4772 9261

LE
Special weather statement, Aug 28, 8:12 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
812 PM CDT SUN AUG 28 2016

MNZ010-290145-
KOOCHICHING-
812 PM CDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KOOCHICHING
COUNTY...

AT 811 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
BIRCHDALE... OR 31 MILES WEST OF INTERNATIONAL FALLS...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH...DIME SIZE HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BIRCHDALE AROUND 820 PM CDT.
  MANITOU AROUND 830 PM CDT.
  LOMAN AROUND 835 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE INDUS AND FRANZ JEVNE
STATE PARK.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4864 9400 4863 9395 4863 9384 4857 9380
      4853 9382 4852 9380 4851 9365 4853 9363
      4852 9361 4853 9355 4849 9350 4835 9402
      4856 9436 4865 9423
TIME...MOT...LOC 0111Z 244DEG 24KT 4852 9409

LE
Special weather statement, Aug 28, 8:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
847 PM CDT SUN AUG 28 2016

MNZ010-290215-
KOOCHICHING-
847 PM CDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KOOCHICHING
COUNTY...

AT 847 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF
BIRCHDALE...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH...PENNY SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BIRCHDALE AROUND 900 PM CDT.
  MANITOU AROUND 910 PM CDT.
  LOMAN AROUND 915 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE INDUS AND FRANZ JEVNE
STATE PARK.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

THIS STORM MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4871 9429 4869 9425 4866 9425 4865 9423
      4864 9400 4863 9395 4863 9384 4857 9380
      4853 9382 4852 9380 4852 9371 4832 9375
      4843 9443 4871 9442
TIME...MOT...LOC 0147Z 278DEG 40KT 4858 9436

LE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:26 PM CDTSpecial Weather StatementDLHKoochiching34 min
Aug 28, 8:10 PM CDTSpecial Weather StatementDLHSaint Louis35 min
Aug 28, 8:12 PM CDTSpecial Weather StatementDLHKoochiching33 min
Aug 28, 8:47 PM CDTSpecial Weather StatementDLHKoochiching28 min
Aug 28, 8:59 PM CDTSevere Thunderstorm WarningDLHKoochiching31 min
Aug 28, 9:32 PM CDTSevere Thunderstorm WarningDLHKoochiching28 min
Aug 28, 9:59 PM CDTSevere Thunderstorm WarningDLHKoochiching46 min
Aug 28, 10:01 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis44 min
Aug 28, 10:43 PM CDTSevere Thunderstorm WarningDLHSaint Louis47 min
Aug 28, 10:46 PM CDTSevere Thunderstorm WarningDLHKoochiching29 min
Aug 28, 11:13 PM CDTAreal Flood AdvisoryDLHKoochiching, Saint Louis8 hr
Aug 28, 11:15 PM CDTSpecial Weather StatementDLHKoochiching15 min
Aug 28, 11:16 PM CDTSpecial Weather StatementDLHKoochiching29 min
Aug 28, 11:31 PM CDTSevere Thunderstorm WarningDLHSaint Louis44 min
Aug 28, 11:34 PM CDTSpecial Weather StatementDLH26 min
Aug 28, 11:52 PM CDTSpecial Weather StatementDLHKoochiching23 min
Aug 29, 12:14 AM CDTSpecial Weather StatementDLHSaint Louis31 min
Aug 29, 12:17 AM CDTSpecial Weather StatementDLHKoochiching43 min
Aug 29, 12:45 AM CDTSpecial Weather StatementDLHSaint Louis45 min
Aug 29, 12:53 AM CDTSpecial Weather StatementDLHItasca52 min
Aug 29, 1:04 AM CDTSpecial Weather StatementDLHItasca41 min
Aug 29, 1:14 AM CDTSpecial Weather StatementDLHCass46 min
Aug 29, 1:21 AM CDTSpecial Weather StatementDLHLake39 min
Aug 29, 1:31 AM CDTSpecial Weather StatementDLHSaint Louis44 min
Aug 29, 1:45 AM CDTSpecial Weather StatementDLHItasca45 min
Aug 29, 1:47 AM CDTSpecial Weather StatementDLHCass43 min
Aug 29, 1:56 AM CDTSpecial Weather StatementDLHLake, Saint Louis49 min
Aug 29, 2:29 AM CDTSpecial Weather StatementDLHCrow Wing31 min
Aug 29, 2:32 AM CDTSpecial Weather StatementDLHItasca28 min
Aug 29, 2:47 AM CDTSpecial Weather StatementDLHLake43 min
Aug 29, 3:01 AM CDTSpecial Weather StatementDLHAitkin29 min
Aug 29, 3:04 AM CDTSpecial Weather StatementDLHSaint Louis26 min
Aug 29, 3:31 AM CDTSpecial Weather StatementDLHCarlton29 min
Aug 29, 4:00 AM CDTSpecial Weather StatementDLH30 min
Aug 29, 5:42 PM CDTSpecial Weather StatementDLHPine48 min
Aug 29, 5:47 PM CDTSpecial Weather StatementDLHPine28 min
Aug 29, 6:04 PM CDTSpecial Weather StatementDLHPine26 min
Aug 29, 4:28 AM CDTSpecial Weather StatementDLHDouglas32 min
Aug 29, 4:59 AM CDTSpecial Weather StatementDLHBayfield, Douglas31 min
Aug 29, 5:30 AM CDTSpecial Weather StatementDLHAshland30 min
Aug 29, 6:28 PM CDTSpecial Weather StatementDLHBurnett32 min
Aug 29, 6:56 PM CDTSpecial Weather StatementDLHBurnett34 min
Aug 29, 6:58 PM CDTSpecial Weather StatementDLHDouglas32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.